본문 바로가기
KERD
논문KCI 등재

ulfasalazine 복용 후 발생한 DRESS (Drug Rashs with Eosinophilia and Systemic Symptoms) 증후군 1예

A Case of Sulfasalazine Induced DRESS Syndrome (Drug Rashs with Eosinophilia and Systemic Symptoms)

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류임상병리학

참고문헌 (19)

  1. "A proposed consensus nomenclature for the druginduced multiorgan hypersensitivity syndrome", 134, pp.875~ (1998)
  2. "Drug rash with eosinophilia and systemic symptoms (DRESS syndrome)", 54, pp.197~200 (1999)
  3. "Treatment of severe drug eruptions", 26, pp.718~722 (1999)
  4. "Pinals RS. Sulfasalazine in the rheumatic diseases. Semin Arthritis Rheum 1988", pp.246~59
  5. "McConkey B. Sulfasalazine for rheumatic arthritis toxicity in 774 patients monitored for one to 11 years. Br Med J 1986", pp.420~3
  6. "Drug-induced pseudolymphoma and drug hypersensitivity syndrome", 1, pp.250~257 (1996)
  7. "Williams IA. Meningitis associated with sulphasalazine in a patient with Sjö", pp.645~6
  8. "DRESS syndrome in a patient on sulfasalazine for rheumatoid arthritis", 72, pp.82~85 (2005)
  9. "DRESS syndrome associated with HHV-6 reactivation", 14, pp.498~500 (2003)
  10. "Drug-induced pseudolymphoma and hypersensitivity syndrome", 132, pp.1315~1321 (1996)
  11. "Stern RS. Severe adverse reactions to drugs. N Engl J Med 1994", pp.1272~85
  12. "The drug hypersensitivity syndrome", 137, pp.357~364 (2001)
  13. "Friman C. Severe immunological reaction induced by sulphasalazine. Br J Rheumatol 1990", pp.239~40
  14. "Drug-induced eosinophilia and multisystemic failure with positive patch test reaction to spironolactone", 84, pp.65~68 (2004)
  15. "DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) syndrome after sulfasalazine and carmazepine", 22, pp.582~586 (2001)
  16. "Down-regulated IL-5 receptor expression on peripheral blood eosinophils from butesonide-treated children with asthma", 54, pp.323~328 (2002)
  17. "Systemic corticosteroids in the phenytoin hypersensitivity syndrome", 134, pp.1109~1112 (1996)
  18. "is N-acetylcysteine of therapeutic value", pp.417~20
  19. "Angio-oedema caused by high doses of N-acetylcysteine in patients with anticonvulsant hypersensitivity syndrome", 145, pp.856~857 (2001)

관련 논문AI추천

급성 신부전이 동반된 Cephalosporin에 의한 DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) 증후군 1예문재훈, 문정근, 박중원, 안철민, 이근만, 이재현, 홍천수대한천식알레르기학회 · 천식 및 알레르기2005 · 제25권 제1호프로게스테론 과민증에 의한 드레스증후군 1예박해심, 심소윤, 이영수, 장재혁, 전현섭, 최창준대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2025 · 제13권 제2호혈관염을 동반한 DRESS 증후군 1예고영일, 박상훈, 위정욱, 윤병조, 진남철, 한의령대한천식알레르기학회 · 천식 및 알레르기2010 · 제30권 제4호1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호Carbamazepine에 의한 DRESS Syndrome 1예김동하, 김인수, 박귀영, 박주희, 서성준, 유광호, 이갑석, 홍창권대한천식알레르기학회 · 천식 및 알레르기2011 · 제31권 제1호림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예강동욱, 권혁수, 김태범, 문희범, 박소영, 신보미, 신은혜, 양영주, 윤선영, 장일영, 조유숙, 조형진대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호

이 간행물의 다른 논문 (14건)